# SDR 96ZZZX4991

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40ST
- Make and model: Piper PA-31-350
- Aircraft serial: 317405183
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR FAILED TO RETRACT FULLY AND FELL OUT OF UP POSITION DUE TO BINDING/MISADJUSTMENT OF OUTER DOOR.
